Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinitesimal rigidity of a compact hyperbolic $4$–orbifold with totally geodesic boundary

Tarik Aougab and Peter A Storm

Algebraic & Geometric Topology 9 (2009) 537–548
Bibliography
1 E Calabi, On compact, Riemannian manifolds with constant curvature. I, from: "Proc. Sympos. Pure Math., Vol. III", Amer. Math. Soc. (1961) 155 MR0133787
2 H S M Coxeter, Introduction to geometry, Wiley Classics Library, Wiley (1989) MR990644
3 H Garland, On deformations of discrete groups in the noncompact case, from: "Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965)", Amer. Math. Soc. (1966) 405 MR0206166
4 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200 MR762512
5 S P Kerckhoff, P A Storm, From the $24$–cell to the cuboctahedron arXiv:0805.4537
6 J G Ratcliffe, Hyperbolic manifolds, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 899 MR1886683
7 P A Storm, Web site
8 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
9 È B Vinberg, O V Shvartsman, Discrete groups of motions of spaces of constant curvature, from: "Geometry, II", Encyclopaedia Math. Sci. 29, Springer (1993) 139 MR1254933
10 A Weil, On discrete subgroups of Lie groups. II, Ann. of Math. $(2)$ 75 (1962) 578 MR0137793